# SDR FDEA202409281387

- Difficulty date: September 28, 2024
- Submitted: September 30, 2024
- Operation: Air carrier
- Aircraft: N147FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 63094
- Aircraft time: 12,194 hours, 5,651 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 145T5876114
- Condition: Delaminated
- Location: Zone 200
- Part time: 12,194 hours, 5,651 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO COMPARTMENT, FLOOR PANEL 242VFF WITH PREVIOUS REPAIR DAMAGE MAIN DECK CARGO COMPARTMENT, FLOOR PANEL 242VFF WAS REPAIRED  IAW B767 SRM 53-00-  50-2R PAR 4.B FIG 201 SHEET 2 REV 90 AUG 15/2024
